I Hate Dialysis Message Board
Welcome, Guest. Please login or register.
November 26, 2020, 01:10:31 PM

Login with username, password and session length
Search:     Advanced search
530685 Posts in 33426 Topics by 12427 Members
Latest Member: Needakidney
* Home Help Search Login Register
+  I Hate Dialysis Message Board
|-+  Dialysis Discussion
| |-+  Dialysis: Transplant Discussion (Moderator: KarenInWA)
| | |-+  Should I tell my doctor??
0 Members and 1 Guest are viewing this topic. « previous next »
Pages: [1] Go Down Print
Author Topic: Should I tell my doctor??  (Read 777 times)
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« on: November 16, 2019, 07:34:40 PM »

I have noticed for a while now that my skin has like scaly rash. Every single day and I really mean every single day I break out in the neck/chest area and start itching. The meds I eat in the morning are tacro and prednisone. At this point my skin my neck is full of marks and redness. Its a nusisance because of the itching but I feel like my doctor might just say okay thats a side affect not much we can do which Is why I asking if its worth bringing up.
Logged
Blake nighsonger
Full Member
***
Offline Offline

Gender: Male
Posts: 269


« Reply #1 on: November 17, 2019, 07:29:02 AM »

Tell'em Simply, then find something eles to worry about , i found the aRay is endless enjoying the process...... let it happen? 
Logged
MooseMom
Member for Life
******
Offline Offline

Gender: Female
Posts: 11038


« Reply #2 on: November 17, 2019, 07:49:16 AM »

Your doctor is depending upon you to be his eyes and ears.  S/he cannot look at you 24/365, so it is your responsibility as a transplant patient to be the captain of your own ship.  I personally have not had those particular side effects to tac and pred, but I did with other drugs (not kidney related).

Some side effects you just have to live with, but others are dangerous.  Doctors are paid a lot of money to know the difference.  In my view, any concerns a transplant patient has are worth bringing up.
Logged

"Eggs are so inadequate, don't you think?  I mean, they ought to be able to become anything, but instead you always get a chicken.  Or a duck.  Or whatever they're programmed to be.  You never get anything interesting, like regret, or the middle of last week."
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« Reply #3 on: November 17, 2019, 11:06:28 AM »

I will bring up it up but all my life I have been that person that doesnt go to the doctor or hospital until something gets extremely serious. Will see what he says Monday
Logged
MooseMom
Member for Life
******
Offline Offline

Gender: Female
Posts: 11038


« Reply #4 on: November 17, 2019, 01:09:36 PM »

I will bring up it up but all my life I have been that person that doesnt go to the doctor or hospital until something gets extremely serious. Will see what he says Monday

I'd imagine that most people are like that, but with a new transplant, you can't afford to be stuck in your ways.   :thumbup;
Logged

"Eggs are so inadequate, don't you think?  I mean, they ought to be able to become anything, but instead you always get a chicken.  Or a duck.  Or whatever they're programmed to be.  You never get anything interesting, like regret, or the middle of last week."
Alexysis
Jr. Member
**
Offline Offline

Posts: 89

« Reply #5 on: November 17, 2019, 04:49:52 PM »

This is an indication of having a seriously high level of phosphorus, maybe even dangerously high.
Logged
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« Reply #6 on: November 17, 2019, 05:11:18 PM »

This is an indication of having a seriously high level of phosphorus, maybe even dangerously high.

I got my parathyroids removed and my phos been staying at 3.5
Logged
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« Reply #7 on: November 18, 2019, 02:35:05 PM »

I spoke to my doctor and he told me bactrim could be the reason for the hives. He told me to stop bactrim and we will see how that goes.
Logged
MooseMom
Member for Life
******
Offline Offline

Gender: Female
Posts: 11038


« Reply #8 on: November 18, 2019, 03:51:27 PM »

I'm allergic to Bactrim.  Epic hives.
Logged

"Eggs are so inadequate, don't you think?  I mean, they ought to be able to become anything, but instead you always get a chicken.  Or a duck.  Or whatever they're programmed to be.  You never get anything interesting, like regret, or the middle of last week."
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« Reply #9 on: November 18, 2019, 04:05:31 PM »

I'm allergic to Bactrim.  Epic hives.

Oh man that sucks. Mine isnt bad but bad enough to annoy me
Logged
Simon Dog
Administrator/Owner
Elite Member
*****
Offline Offline

Gender: Male
Posts: 3361


« Reply #10 on: November 18, 2019, 05:24:42 PM »

Ask your MD if Atovaquone would be an acceptable substitute for Bactrim.
Logged
Aaisha.Dar
Full Member
***
Offline Offline

Posts: 411


« Reply #11 on: November 18, 2019, 05:57:50 PM »

Ask your MD if Atovaquone would be an acceptable substitute for Bactrim.
[/quote
Since I reached the 3 month mark after transplant they said I dont need it anymore along with valgancyclovir
Logged
MooseMom
Member for Life
******
Offline Offline

Gender: Female
Posts: 11038


« Reply #12 on: November 18, 2019, 06:00:49 PM »

I take Levaquin if I need a broad spectrum antibiotic.  It tends to make me a bit nauseous if I take it on an empty stomach.

Logged

"Eggs are so inadequate, don't you think?  I mean, they ought to be able to become anything, but instead you always get a chicken.  Or a duck.  Or whatever they're programmed to be.  You never get anything interesting, like regret, or the middle of last week."
Blake nighsonger
Full Member
***
Offline Offline

Gender: Male
Posts: 269


« Reply #13 on: November 18, 2019, 08:46:38 PM »

Congratulations on 3 months!

Thanks, I'm still trying to find balance with water consumption ,,,,,feeling so much better having tx.!!!

Take care your doing great i'd say... know more Valgancyclovir, HARRAY!!!
Logged
Charlie B53
Global Moderator
Elite Member
*****
Offline Offline

Gender: Male
Posts: 3440


« Reply #14 on: November 19, 2019, 07:19:45 AM »


I may be a good idea to ask your Neph if a referral to Derm is in order.

I have chronic skin problems caused by multiple sunburns as a kid growing up in the desert.  Cumulative damage over all the years results in hard scaly growths that left untreated usually develop into a couple of different types of skin cancers.  You wouldn't believe how many I  had to have cut off already.

Scratching?  I scratch and rip spots off.  Now on warfarin I have to be very careful as I can easily causes bleeds that just refuses to stop for a long time,, soaking through my sleeves or pant legs.  Making a mess of laundry.

Derm Lady Dr has given me a tube of some kind of acid cream, I need to start trying it.  It is supposed to burn off the crunchy material and leave the health skin alone.  The problem with it is I am a 'Guy'  It is hard for me to put anything on but soap in the shower.
Logged
Pages: [1] Go Up Print 
« previous next »
 

Powered by MySQL Powered by PHP SMF 2.0.17 | SMF © 2019, Simple Machines | Terms and Policies Valid XHTML 1.0! Valid CSS!